# SDR CA150609002

- Difficulty date: June 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 64,834 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 550030023
- Condition: Failed
- Location: Aileron Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DEPARTED AND SOON AFTER TAKEOFF HAD AN AILERON LOCKOUT MESSAGE,  IT WAS DECIDED TO RETURN AND HAVE MAINTENANCE THERE LOOKED INTO FAULT, NO OVERWEIGHT LANDING.  RESOLUTION CARRIED OUT TROUBLESHOOTING IAW FIM 27-11-00-815-804 FOUND SYSTEM OK.  MOC REQUEST FOR REPLACEMENT OF LT AND RT OTBD AILERON LOCKOUT ACTUATOR AND RT SAM.  RT AND LT OTBD AILERON LOCKOUT ACTUATOR R & R IAW AMM 27-11-44, REV 115.
